Abstract:
In the paper we find a basis of identities for the variety generated by semigroups of relations with an operation of reflexive double cylindrification.
Keywords:
algebra of relations, varieties, basis of identities, reflexive double cylindrification.
Presented by the member of Editorial Board:L. N. Shevrin Received: 01.02.2014
Citation:
D. A. Bredikhin, A. V. Popovich, “Identities of semigroups of relations with an operator of reflexive double cylindrification”, Izv. Vyssh. Uchebn. Zaved. Mat., 2014, no. 8, 90–95; Russian Math. (Iz. VUZ), 58:8 (2014), 74–77
\Bibitem{BrePop14}
\by D.~A.~Bredikhin, A.~V.~Popovich
\paper Identities of semigroups of relations with an operator of reflexive double cylindrification
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2014
\issue 8
\pages 90--95
\mathnet{http://mi.mathnet.ru/ivm8923}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2014
\vol 58
\issue 8
\pages 74--77
\crossref{https://doi.org/10.3103/S1066369X14080106}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84904698609}
Linking options:
https://www.mathnet.ru/eng/ivm8923
https://www.mathnet.ru/eng/ivm/y2014/i8/p90
This publication is cited in the following 4 articles:
Bredikhin D.A., “On Algebras of Binary Relations With Conjunctive Operations”, Algebr. Universalis, 82:3 (2021), 39
Bredikhin D.A., “on Jonsson'S Problem For Groupoids of Relations With Operation of Binary Cylindrification”, Algebr. Universalis, 82:1 (2020), 3
D. A. Bredikhin, “On generalized subreducts of Tarski's algebras of relations with the operation of bi-directional intersection”, Algebr. Universalis, 79:4 (2018), UNSP 77
D. A. Bredikhin, A. V. Popovich, “O mnogoobrazii polugrupp otnoshenii s operatsiei refleksivnoi dvoinoi tsilindrofikatsii”, Izv. Sarat. un-ta. Nov. ser. Ser.: Matematika. Mekhanika. Informatika, 15:1 (2015), 13–22